# SDR 2008FA0000383

- Difficulty date: May 23, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N856JT
- Make and model: Mtsbsi MU2B25
- Aircraft serial: 306
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 31020474
- Condition: Cracked
- Location: Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW AND FLUCTUATING OIL PRESSURE FROM LEFT ENGINE IN FLIGHT AND ELECTED TO SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  THE ENGINE OIL BYPASS VALVE WAS FOUND TO BE IN THE "POPPED" CONDITION, THE OIL FILTER WAS THEN REMOVED AND FOUND TO BE BLACK IN COLOR WITH THE FORWARD SEALING SURFACE BROKEN IN SEVERAL SMALL PIECES.  THE REDUCTION GEAR BOX WAS DISASSEMBLED AND THE OIL PRESSURE PUMP REMOVED.  THE FORWARD HOUSING WAS CRACKED APPROXIMATELY (3 INCH) RADIALLY AT FWD DETAIL.  (K)
